Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple $C^ *$-algebras with continuous scales and simple corona algebras


Author: Hua Xin Lin
Journal: Proc. Amer. Math. Soc. 112 (1991), 871-880
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1991-1079711-8
MathSciNet review: 1079711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the corona algebra $M\left ( A \right )/A$ of a separable simple ${C^ * }$-algebra $A$ is simple if and only if $A$ has a continuous scale or $A$ is elementary. It is also shown that simple ${C^ * }$-algebras with continuous scales are algebraically simple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

Keywords: Simple corona algebras, continuous scales, multipliers
Article copyright: © Copyright 1991 American Mathematical Society